# SDR SWAA2023031503875

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 4 FWD GALLEY AND LAV 2023-119582FLOOR STRUCTURE EXACTLY LOCATION BTW BS 344 TO BS 360 BL 0<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 4 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 DRAWING 141A5400 SHEET 32 REV.- SEE INDIVIDUAL SIGNOFFS BELOW;[02] STEP 1 CORRECTED  REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 BL 0FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING 141A5400 SHEET 32 REV.- SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 BL 0FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING 141A5400 SHEET 32 REV.- SEE INDIVIDUAL SIGNOFFS BELOW. RII
